Advanced search
Start date
Betweenand

Henrique Nogueira de Sá Earp

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor in Mathematics (2001) and Masters in Applied Mathematics (2002) at Universidade Federal do Rio de Janeiro, Part III of the Mathematical Tripos in Theoretical Physics at University of Cambridge (2004) and PhD in Mathematics at Imperial College London (2009), supervised by Simon K. Donaldson. Has experience in Mathematics, focusing on the following subjects: gauge theory in higher dimensions, manifolds with special holonomy and nonlinear partial differential equations. Also interested in String/M-theory. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated June 12, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations2
Cit./Article0.4
Data from Web of Science

CALVO-ANDRADE, OMEGAR; RODRIGUEZ DIAZ, LAZARO O.; SA EARP, HENRIQUE N.. Gauge theory and G(2)-geometry on Calabi-Yau links. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 6, p. 1753-1778, . Web of Science Citations: 0. (14/24727-0, 14/13357-7, 14/23594-6)

SA EARP, HENRIQUE N.; SICCA, VLADMIR; KYOTOKU, BERNARDO B. C.. Non-Euclidean Ideal Spectrometry. Brazilian Journal of Physics, v. 46, n. 6, p. 683-688, . Web of Science Citations: 0. (12/21923-7, 14/24727-0)

JACOB, ADAM; EARP, HENRIQUE SA; WALPUSKI, THOMAS. Tangent cones of Hermitian Yang-Mills connections with isolated singularities. MATHEMATICAL RESEARCH LETTERS, v. 25, n. 5, p. 1429-1445, . Web of Science Citations: 1. (14/24727-0, 15/50368-0)

JARDIM, MARCOS; MENET, GREGOIRE; PRATA, DANIELA M.; SA EARP, HENRIQUE N.. Holomorphic bundles for higher dimensional gauge theory. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 49, n. 1, p. 117-132, . Web of Science Citations: 1. (11/21398-7, 14/14743-8, 09/10067-0, 14/24727-0, 14/05733-9)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: